MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY

ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY
Model Number 100
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the autopulse platform (sn (b)(6)) overheated during the patient call.The area where the lifeband connected became very hot and there was a burning smell.In addition, the autopulse li-ion battery (sn (b)(6)) depleted fast during this incident.Per the reporter, the platform was on the black ems trap, placed on the stretcher during the incident and the stretcher needed to be stationary to start compressions.The patient was over 6 feet tall and around 300 lbs.The customer did not observe any abnormalities with the lifeband band during the use.The battery is changed every 24 hours with a 3-battery rotation schedule.No consequences or impact to the patient.
 
Additional Manufacturer Narrative
Zoll has not received the autopulse li-ion battery in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Additional Manufacturer Narrative
The customer reported the autopulse li-ion battery (sn (b)(6)) depleted fast during the call was not confirmed during the functional testing and the archive data review.No device malfunction was observed during the testing, and the battery worked as intended.No physical damage was observed and one amber light was flashing on incoming inspection.The archive data review showed no errors in the whole archive.The battery was last charged successfully on september 21, 2021, which is the last event logged in the archive.Over the battery's lifetime, 115 successful charge cycles were documented.The battery passed charging in a known good autopulse multi-chemistry battery charger, and the status leds of the battery showed four green lights.The battery was successfully tested on the customer's autopulse platform using a large resuscitation text fixture and performed compression for over 35 minutes without any faults.

Brand Name
AUTOPULSE LI-ION BATTERY¿
Common Device Name
SECONDARY BATTERY
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key19736352
Report Number3010617000-2024-00527
Device Sequence Number12542059
Product Code DRM
UDI-Device Identifier00849111001823
UDI-Public00849111001823
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0752-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer08/02/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient Weight300 KG